2006 |
4 | EE | S. A. Khuri,
Ali Sayfy:
Application of the modified Taylor approximation.
Int. J. Comput. Math. 83(11): 785-796 (2006) |
3 | EE | Ali Sayfy,
K. A. Azzawi,
Sadia M. Makky:
Seismic inverse problems: determining seismic wave speeds using arrival times.
Int. J. Comput. Math. 83(11): 797-808 (2006) |
2003 |
2 | EE | Ali Sayfy,
Sadia M. Makky:
Numerical Solution of Inverse Problem for Elliptic PDEs.
Int. J. Comput. Math. 80(5): 665-670 (2003) |
2002 |
1 | EE | Ali Sayfy,
Ahmed Aburub:
Embedded Additive Runge-Kutta Methods.
Int. J. Comput. Math. 79(8): 945-953 (2002) |